# SDR AALA202109287849

- Difficulty date: September 10, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 22,725 hours, 6,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367650800000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR PANEL 241DF TOP IS PULLING UP **SUPPLEMENTAL REPORT FOR AALA202109177849: REPAIRED FLOOR PANEL PER SRM 53-02-00-300-001 ** (CLOSED)
